# SDR SWIA20230218

- Difficulty date: February 18, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 6,944 hours, 5,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FUSELAGE HAS LIGHTNING STRIKE 1.75" OUTBOARD OF STGR 27L, BETWEEN FR17 AND FR18 AS MARKED     (C-CHECK RO 2/25/2023)    REPAIRED LOWER FWD FUSELAGE AT STGR 27L BETWEEN FR 17-18 REF ETD2023-170-004835-A. ADDITIONAL INSPECTION REQUIRED  EXTERNAL LOW FREQUENCY EDDY CURRENT (SDI) NDT PART 6 TASK 51-06-00-250-806-A THRESHOLD(*) = 20,667 FC OR27,487 FH, WHICHEVER OCCURS FIRST, INTERVAL = 20,667 FC OR 27,487 FH, WHICHEVER OCCURS FIRST
